Scopul nostru este sprijinirea şi promovarea cercetării ştiinţifice şi facilitarea comunicării între cercetătorii români din întreaga lume.
Autori: D.C. Cohen, A.I. Suciu
Editorial: Journal of the London Mathematical Society, 51 (1), p.105-119, 1995.
We use covering space theory and homology with local coefficients to study the Milnor fiber of a homogeneous polynomial. These techniques are applied in the context of hyperplane arrangements, yielding an explicit algorithm for computing the Betti numbers of the Milnor fiber of an arbitrary real central arrangement in C^3, as well as the dimensions of the eigenspaces of the algebraic monodromy. We also obtain combinatorial formulas for these invariants of the Milnor fiber of a generic arrangement of arbitrary dimension using these methods.
Cuvinte cheie: Milnor fiber, homogeneous polynomial, hyperplane arrangement, Betti numbers, algebraic monodromy